# SDR 05048675

- Difficulty date: February 17, 2005
- Submitted: February 18, 2005
- Operation: Air carrier
- Aircraft: N675BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7635
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Shaft
- Condition: Damaged
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EVENT SUMMARY STATED FLAPS FAIL AT 0 DEG ON APPROACH.  REMOVED AND REPLACED LT FLAP FLEX SHAFT.
